# SDR SWAA2017061914452

- Difficulty date: June 14, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 31,539 hours, 18,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT BASE UNIT BATTERY RETENTION HARDWARE INOP AT ROW 17.  R&R CHARGER PER AMM.
